Journal article icon

Journal article

Mathematical modeling of a hypoxia-regulated enclitic virus delivered by tumor-associated macrophages

Abstract:

Tumour hypoxia has long presented a challenge for cancer therapy: Poor vascularisation in hypoxic regions hinders both the delivery of chemotherapeutic agents and the response to radiotherapy, and hypoxic cancer cells that survive treatment can trigger tumour regrowth after treatment has ended. Tumourassociated macrophages are attractive vehicles for drug delivery because they localise in hypoxic areas of the tumour. In this paper, we derive a mathematical model for the infiltration of an in ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jtbi.2018.10.044

Authors


More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
Sir William Dunn School of Pathology
Oxford college:
St Cross College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Keble College
Role:
Author
ORCID:
0000-0003-1771-5910
More from this funder
Funding agency for:
Boemo, M
Publisher:
Elsevier Publisher's website
Journal:
Journal of Theoretical Biology Journal website
Volume:
461
Pages:
102-116
Publication date:
2018-10-23
Acceptance date:
2018-10-22
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Pubs id:
pubs:936135
URN:
uri:865a9aa1-98f5-446b-b902-503833021c19
UUID:
uuid:865a9aa1-98f5-446b-b902-503833021c19
Local pid:
pubs:936135

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP